# SDR AALA202404018588

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 34,329 hours, 14,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14033
- Condition: Unsecure
- Location: Aft Lt Door
- Part time: 24,335 hours, 10,362 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT ENTRY DOOR SLIDE HANGS DOWN MORE THAN NORMAL WHEN ARMED.
